# SDR IPXA2024092848274

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 27,139 hours, 16,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Buzzer
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OF SUPERNUM AREA THE SLIDE WARNING BUZZER WOULD NOT ACTIVATE. SLIDE WARNING RED LIGHT ILLUMINATES WITH NO AUDIBLE BUZZER FOUND FAULTY TERMINAL END AT 11WN WARNING BUZZER REF ASM 52-73-00. REPLACED BOTH TERMINAL ENDS AT 11WN IAW ESPM 20-56-21. REINSTALLED 11WN WARNING BUZZER AND CHECKED OPERATION IAW AMM52-73-12/401. OK FOR SERVICE.
